Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Quasi-Concave Programming

Kenneth J. Arrow and Alain C. Enthoven
Econometrica
Vol. 29, No. 4 (Oct., 1961), pp. 779-800
Published by: The Econometric Society
DOI: 10.2307/1911819
Stable URL: http://www.jstor.org/stable/1911819
Page Count: 22
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Quasi-Concave Programming
Preview not available

Abstract

We extend present theorems on conditions for a constrained maximum to the case where the maxim and the constraint functions are quasi-concave (e.g., utility functions). Economic applications are briefly discussed.

Page Thumbnails

  • Thumbnail: Page 
779
    779
  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781
  • Thumbnail: Page 
782
    782
  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785
  • Thumbnail: Page 
786
    786
  • Thumbnail: Page 
787
    787
  • Thumbnail: Page 
788
    788
  • Thumbnail: Page 
789
    789
  • Thumbnail: Page 
790
    790
  • Thumbnail: Page 
791
    791
  • Thumbnail: Page 
792
    792
  • Thumbnail: Page 
793
    793
  • Thumbnail: Page 
794
    794
  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800